# SDR DALA1132339866

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL NR 26 HAS CORROSION SPOT TOP SURFACE OF PNL AS MARKED.  MAT LOSS OUT OF LIMITS IAW DC9 SRM 53-01.  REMOVED DRAIN AND INSTALLED NEW PNL IAW DC9 SRM 51-30-01.  OBTAINED MAT FOR NEW PNL SKIN AND HAT CHANNELS MAT ID .032 7075-T6 AND CHANNEL.  ASSEMBLED NEW PNL NR 26 IAW ER NR 490844-14MA AND DC-9 SRM 51-10-3, 51-10-4, 51-30-1 AND TAGGED IAW DPS 900-5-1 NO 4 P-226.  REQUIRED INSPECTION COMPLETED BY Q-919 483541 07 MAY 11.
